# SDR CA030224002

- Difficulty date: February 24, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,964 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Boost Pump
- Component: Pump
- Component part number: 968841140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A FUEL BOOST PUMP WAS REPLACED FOR ITS SCHEDULED OVERHAUL REPLACEMENT AT 3500 HOURS.A WIRE WAS FOUND CHAFED TO BARE WIRE THROUGH ROUGHLY MIDWAY OF THE MANUFACTURER SUPPLIED HARNESS.  THIS COULD HAVE THE POTENTIAL TO IGNITE THE FUEL TANK IF SPARKS WERE PRESENT. DUE TO THE LENGTH OF WIRE, IT IS POSSIBLE FOR THE HARNESS TO RUB ON A COUPLE OF DIFFERENT PLACES, IE: BONDING STRAP, RIB, TOP OF PUMP. PILATUS WAS CONTACTED WITH THE PROBLEM AND WE REQUESTED A MEANS TO PROTECT THE HARNESS.
